# SDR SWAA2022020859094

- Difficulty date: January 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SUB WEB THRESHOLD AT B.S. 440-494; R.B.L. 28. ; / [01] REMOVED CORROSION ON FWD CARGO BAY SUB WEB THRESHOLD AT BS; 440-494 RBL 28 IAW SRM 51-10-02 PARAGRAPH 15 ;EVALUATED ALL REWORKED AREAS ;THE DEPPEST AREA BS 440-494 RBL 28 ;DIMENSION L=4' X W=2' DEPH=15 ORIGINAL THICKNESS 0.050' REMAINING THICKNESS 0.035' FOUND TO BE OUT OF LIMITS ALLOWABLE DAMAGE IAW SRM 53-30-15-1A-1 TABLE #101 4;G[2] FIG#103 DEATIL 'D' TOOL USED MICROMETER ID ATS400 S/N UNKNOWN DUE 2022.; [02] VERIFIED APPLICABILITY; SRM 53-30-15-01-1 IDENTIFICATION 1 AND SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 ARE APPLICABLE TO THIS PART.; [03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.; [04] RECEIVED NEW WEB ITEM 654A0003-58; LOT# 1476065. LOCATED AND DRILLED ON FORWARD CARGO BAY SUB WEB THRESHOLD BTW BS 440 - 492.4; RBL 28 IAW SRM 51-40-05-0G-0; DWG# 143A8330; 143A8120. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION 4; [06] INSTALLED ON FORWARD CARGO BAY SUB WEB THRESHOLD BTW BS 440 - 492.4; RBL 28 IAW SRM 51-40-02-0G-0; DWG# 143A8330.; [07] UPDATED PARTS USAGE; [08] UPDATED MEASUREMENT TABLE.; [09] VERIFIED CORRECTIVE ACTION ENTRY 6.
